# SDR USAA2012080100009

- Difficulty date: July 11, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231743200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR35, -Y765.  REPLACED SEAT TRACK BETWEEN FR24 TO FR35, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWINGS D53231730.
